# SDR DALA2017091006771

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LEFT MLG WW DOOR FRAME AFT CHANNEL BS 937 AND LBL 60.   MLG WW DOOR FRAME WAS REPLACED IAW SRM 51-30-2, 51-30-5, SRM 51-10-04 , AND 51-10-3 PAR 14, 21.
